Three theorems on recursive enumeration. I. decomposition. II. maximal set. III. enumeration without duplication

Journal of Symbolic Logic 23 (3):309-316 (1958)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,923

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Uniform enumeration operations.A. H. Lachlan - 1975 - Journal of Symbolic Logic 40 (3):401-409.
Noncappable enumeration degrees below 0'e. [REVIEW]S. Barry Cooper & Andrea Sorbi - 1996 - Journal of Symbolic Logic 61 (4):1347 - 1363.
Enumeration of recursive sets.Yoshindo Suzuki - 1959 - Journal of Symbolic Logic 24 (4):311.
What is the axiomatic method?Jaakko Hintikka - 2011 - Synthese 183 (1):69-85.

Analytics

Added to PP
2009-01-28

Downloads
76 (#222,804)

6 months
18 (#152,709)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Anti‐Mitotic Recursively Enumerable Sets.Klaus Ambos-Spies - 1985 - Mathematical Logic Quarterly 31 (29-30):461-477.
Anti‐Mitotic Recursively Enumerable Sets.Klaus Ambos-Spies - 1985 - Mathematical Logic Quarterly 31 (29-30):461-477.
Extremal numberings and fixed point theorems.Marat Faizrahmanov - 2022 - Mathematical Logic Quarterly 68 (4):398-408.
Hyperhypersimple α-r.e. sets.C. T. Chong & M. Lerman - 1976 - Annals of Mathematical Logic 9 (1-2):1-48.
Recursively Enumerable Sets and Retracing Functions.C. E. M. Yates - 1962 - Mathematical Logic Quarterly 8 (3‐4):331-345.

View all 39 citations / Add more citations

References found in this work

No references found.

Add more references